Thanks for your Question. According to what you wrote, you took plan b on the same day then that plan b has disrupt your cycles and the reason behind of your missing cycle is due to taking of plan b. But if you are look for the birth control then the pills required can take a longer period of time like it can take 3-6 months for your cycle to resume to normal stage as this may be like playing a factor.
Also, the missed period can be due to stress, since it is also one of the major significant factors in your cycle regulation and the status of your current stress is also compounding your problem.
Not evenyour sexuality activity is near your ovulation but the chances of pregnancy cannot be left blindly.I would like you to get your pregnancy kit from your local medical store, and if you find any doubt you should gor for the tests from your doctor. Also the discharge is not related to veneral disease it can be due to some infection and I would suggest you to consult your doctor and get yourself test, Take care.